Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 261, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Aug 4, 2008, 5:14 PM CDT for Clinton County, Jackson County, Jones County, Iowa. It was in force for 61 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2008, 5:14 PM CDT (22:14 UTC)
- Expired
- Aug 4, 2008, 6:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Clinton County, IA, Jackson County, IA, Jones County, IA
The radar
The Quad Cities radar (KDVN), 49 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 5:25 PM CDT | TSTM WND GST 45 | 1 N Monmouth, IA | |
| Aug 4, 5:47 PM CDT | TORNADO | 3 Nne Charlotte, IA | CONVERGENT DAMAGE PATH ON FARMSTEAD AND NEARBY WOODS BEGAN 3.2 MILES NNE OF CHARLOTTE...AND DAMAGE PATH ENDED 4 MILES SSE OF GOOSE LAKE AT 605 PM CDT. |
| Aug 4, 5:52 PM CDT | TSTM WND GST 60 | 4 Ese Maquoketa, IA | |
| Aug 4, 5:55 PM CDT | TSTM WND GST 70 | Miles, IA | |
| Aug 4, 6:00 PM CDT | TSTM WND DMG | Goose Lake, IA | TREES DOWN. RELAYED FROM BROADCAST MEDIA. DELAYED REPORT. |
| Aug 4, 6:00 PM CDT | TSTM WND GST 76 | Goose Lake, IA | RELAYED BY BROADCAST MEDIA. DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 4, 4:48 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2467 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 1334 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 042214
SVRDVN
IAC045-097-105-042315-
/O.NEW.KDVN.SV.W.0261.080804T2214Z-080804T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
514 PM CDT MON AUG 4 2008
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLINTON COUNTY IN EAST CENTRAL IOWA...
SOUTHERN JACKSON COUNTY IN EAST CENTRAL IOWA...
JONES COUNTY IN EAST CENTRAL IOWA...
* UNTIL 615 PM CDT.
* AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED
APPROXIMATELY NEAR CENTER JUNCTION...OR 11 MILES EAST OF ANAMOSA...
AND MOVING SOUTHEAST AT 37 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WYOMING AND CANTON AROUND 520 PM CDT...
MONMOUTH AROUND 530 PM CDT...
NASHVILLE AROUND 535 PM CDT...
LOST NATION AROUND 540 PM CDT...
MAQUOKETA AROUND 545 PM CDT...
DELMAR AROUND 550 PM CDT...
THIS IS AN EXTREMELY DANGEROUS STORM CAPABLE OF PRODUCING
TORNADO-LIKE WINDS AND DAMAGE. MOVE INDOORS TO A SUBSTANTIAL SHELTER
SUCH AS A BASEMENT OR INTERIOR ROOM OR HALLWAY.
LAT...LON 4211 9021 4195 9018 4195 9078 4195 9137
4224 9126
TIME...MOT...LOC 2214Z 297DEG 33KT 4213 9103
$$
082 follow-up statements
000
WWUS53 KDVN 042230
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
530 PM CDT MON AUG 4 2008
IAC045-097-105-042315-
/O.CON.KDVN.SV.W.0261.000000T0000Z-080804T2315Z/
JACKSON IA-JONES IA-CLINTON IA-
530 PM CDT MON AUG 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHERN CLINTON...JONES AND SOUTHERN JACKSON COUNTIES...
AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS
LOCATED APPROXIMATELY NEAR MONMOUTH...OR 11 MILES WEST OF
MAQUOKETA...MOVING SOUTHEAST AT 38 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NASHVILLE AND BUCKHORN AROUND 535 PM CDT...
ELWOOD...MAQUOKETA MUNICIPAL AIRPORT AND LOST NATION AROUND 540 PM
CDT...
MAQUOKETA AROUND 545 PM CDT...
DELMAR AROUND 550 PM CDT...
CHARLOTTE AROUND 605 PM CDT...
GOOSE LAKE AROUND 610 PM CDT...
THIS IS AN EXTREMELY DANGEROUS STORM CAPABLE OF PRODUCING
TORNADO-LIKE WINDS AND DAMAGE. MOVE INDOORS TO A SUBSTANTIAL SHELTER
SUCH AS A BASEMENT OR INTERIOR ROOM OR HALLWAY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS.
LAT...LON 4211 9021 4195 9018 4195 9078 4195 9137
4224 9126
TIME...MOT...LOC 2230Z 297DEG 33KT 4206 9086
$$
08000
WWUS53 KDVN 042314
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
614 PM CDT MON AUG 4 2008
IAC045-097-105-042324-
/O.EXP.KDVN.SV.W.0261.000000T0000Z-080804T2315Z/
JACKSON IA-JONES IA-CLINTON IA-
614 PM CDT MON AUG 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLINTON...JONES AND
SOUTHERN JACKSON COUNTIES EXPIRES AT 615 PM CDT...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS.
LAT...LON 4211 9021 4195 9018 4195 9078 4195 9137
4224 9126
TIME...MOT...LOC 2314Z 297DEG 33KT 4188 9038
$$
08What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 3:05 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Aug 4, 3:05 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
305 PM CDT MON AUG 4 2008
.SYNOPSIS...
LATEST SFC ANALYSIS WAS INDICATING WEAK SFC WAVE JUST SOUTHWEST OF
DECORAH...WITH MAIN COLD FRONT TRAILING TO THE SOUTHWEST THROUGH
WEST CENTRAL AND SOUTHWEST IA...AND THEN ALONG AND NORTH OF THE
NE/KS BORDER. SFC ANALYSIS IS DEFINITELY BUSY WITH OUTFLOW BOUNDARIES
...SECONDARY FRONTS AND TROFS...BUT MAIN WARM FRONT/WHICH WAS
HELD UP BY MORNING CONVECTION/...SEEMS TO BE MAKING SOME
HEADWAY/RETREATING TO THE NORTHEAST BUT WAS STILL LOCATED OVER THE
NORTHEAST QUARTER OF THE DVN CWA. MOST OF THE CWA WAS BATHED IN
AMBIENT TEMPS OF LOW TO MID 90S EXCEPT FOR THE NORTHEAST THIRD ALONG
AND NORTH OF MAIN WARM FRONT...AND WITH MID TO UPPER 70S DPTS POOLED
ALONG AND SOUTH OF THE WARM FRONT...LAPS INDICATED CAPES ARE FROM
AROUND 4K J/KG...TO AROUND 6K. CINS ARE HOLDING STRONG OVER 100 OVER
MOST OF THE DVN CWA.
&&
.DISCUSSION...
WILL KEEP ONGOING HEAT ADVISORY THROUGH ITS END TIME OF 00Z THIS
EVENING. BUT BIG STORY AND MAIN CHALLENGE WILL BE THE CONVECTIVE
POTENTIAL THIS EVENING AND OVERNIGHT. THE NEW RUN SHORT RANGE
MODELS...AS WELL AS THE EUROPEAN MODELS VARY ON THE SCENARIO FOR
TONIGHT...AND NONE OF THEM PROBABLY HAVE A TRUE HANDLE. INTERESTING
THE NEW 12Z RUN ECMWF...GFS AND UKMET ALL GENERALLY BLOSSOM
CONVECTIVE COMPLEX ALONG AND NORTH OF THE DVN CWA THIS EVENING...
WITH THE STRONG CONVECTION THEN PROPAGATING EAST AND SOUTHEAST
ACRS WI...MI AND NORTHERN IL WITH JUST TRAILING POST-FRONTAL AND
LESS SUBSTANTIAL SHOWERS AND STORMS DOWN THROUGH THE DVN CWA THROUGH
TUE MORNING. THE NAM IS THE MOST OMINOUS WITH STRONG CONVECTION
TAKING OFF ACRS WESTERN IA THROUGH NORTH CENTRAL IA LATE THIS
AFTERNOON OR EARLY EVENING...WITH A RESULTING COMPLEX THEN FEEDING
EAST-SOUTHEAST ACRS MOST OF THE DVN CWA FROM MID EVENING AND ON INTO
THE OVERNIGHT. LOOKING AT UPSTREAM FEATURES AND SOME CONCEPTUAL
TOOLS...UNFORTUNATELY FEEL THE NAM MAY BE MORE ON TRACK WITH THE
SCENARIO THAT MAY UNFOLD. THINK SCTRD POST FRONTAL CONVECTION SEEN
NOW ON REGIONAL 88D LOOPS FROM SOUTHWEST IA THROUGH SOUTHWEST WI...
ALONG WITH THE FRONT ITSELF AND APPROACHING UPPER WAVE OUT OF SD WILL
ERODE WEST-NORTHWEST FLANK OF STRONG CAP END IGNITE STORMS THAT
WILL QUICKLY BECOME SFC BASED OVER CENTRAL AND NORTHEAST IA. AS THE
STORMS GOBBLE COPIOUS AMOUNTS OF CAPE/POTENTIAL ENERGY THAT HAS BUILT
UP ALL AFTERNOON...DEVELOPMENT COULD BE EXPLOSIVE AND SUPERCELLULAR
IN NATURE. EXPECT MOST OF THIS DEVELOPMENT JUST UPSTREAM...BUT WILL
HAVE TO WATCH FOR EVENING INITIATION IN THE NORTHWEST PART OF THE
DVN CWA AS WELL. WITH EXTENT OF HIGH CAPES IN PLACE...INCOMING
SHEAR PROFILES AND MID LEVEL WIND FIELDS ALL SUPPORT STORMS
DEVELOPING INTO BOWING SEGMENTS OR EVEN A DERECHO TYPE SYSTEM AS
THEY PROPAGATE EAST-SOUTHEAST ALONG FLOW VECTORS...WHICH WOULD IMPACT
MUCH OF THE DVN CWA BY MID EVENING AND WELL INTO THE OVERNIGHT HOURS.
WIDESPREAD DAMAGING WIND REMAINS THE DOMINANT THREAT...WITH
POTENTIAL OF 70+ MPH VALUES OR EVEN 80+ MPH IN THE CRUTCH OF THE
BOWS. IF SOMETHING CAN TAKE OFF AND PROPAGATE ALONG THE MAIN WARM
FRONT IF IT LINGERS IN THE NORTHERN CWA...EXTENT OF HIGH CAPE
SCENARIO WOULD SUPPORT THE POTENTIAL OF A RATHER STRONG TORNADO IN
ENHANCED SHEAR FIELDS. MANY VARIABLES TO PLAY OUT AND STILL SOME
QUESTIONS FOR MORE OF A HIGH CONFIDENCE FCST...BUT WILL EXPAND
LIKELY POPS SOME SOUTHWARD AND MAINTAIN SVR WORDING WITH DAMAGING
WINDS FOR MOST OR ALL THE DVN CWA TONIGHT INTO TUE MORNING. BEHIND
STRONG CONVECTION LATE TONIGHT...WOULD NOT BE SURPRISED IF SOME
DENSE FOG SETS UP IN STILL JUICED SFC LAYER ESPECIALLY IN THE
NORTHERN AND WEST CENTRAL CWA.
TUE...EXPECT LINGERING CONVECTION AND DEBRIS TO HOLD TEMPS TO THE
80S AS FROPA PROCESS CONTINUE TO MIGRATE THOUGH AND OUT OF THE DVN
CWA. MAIN SVR THREAT WILL LOOK TO SET UP MAINLY SOUTH/SOUTHEAST OF
THE DVN CWA ON TUE ACRS MO AND CENTRAL IL. THE FRONT MAY HANG UP
FAR ENOUGH TO THE NORTH FOR SOME ELEVATED SHOWERS AND STORMS TO
SKIRT ACRS THE SOUTHERN CWA TUE EVENING WITH A SECONDARY ROUND OF
LIFT ALONG ELEVATED BAROCLINICITY.
.LONGER TERM...THURSDAY THROUGH NEXT MONDAY...GRT LKS L/W TROF AND
REINFORCING CANADIAN HIGH PRESSURES BUILDING DOWN THE WESTERN GRT
LKS STILL LOOK ON TAP FOR THE END OF THE WEEK AND THE WEEKEND WITH
NEAR NORMAL TO SLIGHTLY BELOW CONDITIONS. STILL TRYING TO TIME A VORT
SPOKE EMBEDDED IN CYCLONIC FLO ALOFT POSSIBLY FOR SCTRD
SHOWERS/STORMS EITHER THU AFTERNOON...OR FRI BUT WILL NOT ADD POPS
FOR NOW. A FEW NIGHTS WELL DOWN IN THE 50S STILL LOOK POSSIBLE...
ESPECIALLY FRI NIGHT AND SAT NIGHT. OTHERWISE...NOT MUCH CHANGE
TO LONG RANGE. ..12..
&&
.AVIATION...
MORNING CONVECTION HAS LEFT NUMEROUS BOUNDARIES ACROSS THE AREA THAT
ARE BECOMING MORE DIFFUSE AS THE AFTERNOON PROGRESSES. THE CAP WILL
CONTINUE TO WEAKEN DURING THE AFTERNOON WITH A MINIMAL CAP BY LATE
AFTERNOON. NEXT ROUND OF CONVECTION IS EXPECTED TO ARRIVE AFTER 02Z
AND SHOULD BE A SEVERE MCS. HOWEVER...ONE CANNOT RULE OUT ISOLD
SEVERE STORMS DEVELOPING LATE THIS AFTERNOON. 18Z TAFS HAVE GONE
WITH JUST CB WORDING UNTIL ABOUT 02-03Z. POTENTIAL FOR HIGH IMPACTS
AFT 02Z WITH VSBYS AOB 2SM AND CIGS AOB 3KFT. ..08..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...HEAT ADVISORY CONTINUES TO 7 PM CDT THIS EVENING FOR DES MOINES
-HENRY IA-IOWA-JEFFERSON-JOHNSON-KEOKUK-LEE-LOUISA-MUSCATINE-
SCOTT-VAN BUREN-WASHINGTON.
IL...HEAT ADVISORY CONTINUES TO 7 PM CDT THIS EVENING FOR BUREAU-
HANCOCK-HENDERSON-HENRY IL-MCDONOUGH-MERCER-PUTNAM-ROCK ISLAND-
WARREN.
MO...HEAT ADVISORY CONTINUES TO 7 PM CDT THIS EVENING FOR CLARK-
SCOTLAND.
&&
08/12Hazardous weather outlook, Aug 4, 11:28 AM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1128 AM CDT MON AUG 4 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-050900- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA- JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL- MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA- STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL- 450 AM CDT MON AUG 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THIS AFTERNOON AND MONDAY EVENING...TEMPERATURES WILL RISE INTO THE MIDDLE 90S COMBINED WITH VERY HIGH MOISTURE LEVELS PUSHING AFTERNOON HEAT INDEX VALUES OVER 100F UP TO AROUND 108F. A HEAT ADVISORY IS IN EFFECT FOR PORTIONS OF THE OUTLOOK AREA ALONG AND SOUTH OF I-80. FOR MORE INFORMATION...SEE THE LOCAL HEAT ADVISORY PRODUCT. THIS AFTERNOON AND TONIGHT...THUNDERSTORMS WILL RAPIDLY DEVELOP TOWARD LATE AFTERNOON AND CONTINUE OVERNIGHT AHEAD OF AN ADVANCING COOL FRONT. VERY HIGH INSTABILITY WILL ALLOW FOR SOME OF THESE STORMS TO BECOME SEVERE. THE PRIMARY THREAT WILL BE DAMAGING WINDS OF 60 TO 80 MPH...WITH ISOLATED HIGHER SPEEDS OVER 90 MPH POSSIBLE THAT COULD RESULT IN EXCEPTIONAL DAMAGE. LARGE HAIL UP TO AND GREATER THAN THE SIZE OF GOLF BALLS...AND AN ISOLATED TORNADO MAY ALSO BE POSSIBLE INTO MID EVENING. THIS CREATES THE POTENTIAL FOR A SIGNIFICANT TO WIDESPREAD SEVERE WEATHER EVENT WITH LOCATIONS IN THE GREATEST RISK OF HIGHER END SEVERE WEATHER 40 MILES EITHER SIDE OF A CEDAR RAPIDS TO STERLING LINE. INTERESTED INDIVIDUALS SHOULD MONITOR THIS PRODUCT FOR FURTHER UPDATES. DUE TO THE RISK OF WIDESPREAD AND SIGNIFICANT SEVERE WEATHER...A CONFERENCE CALL IS PLANNED FOR 2 PM THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY TUESDAY AND TUESDAY NIGHT...THUNDERSTORMS WILL CONTINUE TO OCCUR ALONG AND AHEAD OF THE SLOW MOVING COOL FRONT. ADDITIONAL STRONG TO SEVERE STORMS WITH DAMAGING WINDS AND LARGE HAIL MAY ALSO OCCUR IN THE STRONGEST STORMS IN THE AFTERNOON AND EVENING HOURS SOUTH OF I- 80. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT. LOCAL OFFICIALS ARE ENCOURAGED TO ATTEND THE CONFERENCE CALL LATER TODAY FOR FURTHER INFORMATION ON THIS SEVERE WEATHER RISK. NICHOLS
In the hours before
Local storm report, Aug 4, 5:06 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
506 PM CDT MON AUG 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL HOPKINTON 42.34N 91.25W
08/04/2008 E0.88 INCH DELAWARE IA EMERGENCY MNGR
DIME TO QUARTER SIZE HAIL
0500 PM HAIL CASCADE 42.30N 91.01W
08/04/2008 E0.25 INCH DUBUQUE IA EMERGENCY MNGR
&&
15The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 4:36 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque, Jones, Linn | 39 min |
| Aug 4, 4:59 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson, Jones | 61 min |
| Aug 4, 5:02 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque | 28 min |
| Aug 4, 5:37 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 38 min |
| Aug 4, 5:54 PM CDT | Tornado Warning | DVN | Clinton | 36 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.